# SDR AUS20011406

- Difficulty date: July 21, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Emb EMB110*
- System (JASC): 3242 · Brake
- Part: Pad
- Part number: PBA920
- Condition: Missing
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE PRESSURE PLATE WORN. BOTH BRAKE PADS ON PRESSURE PLATE MISSING. SUSPECT PAD HAD SEPARATED FROM PLATE CAUSING THE OTHER PAD TO SEPARATE AS WELL.
